# SDR IXXA08SMN115S

- Difficulty date: March 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 902 L19r
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT INTERCOSTAL SUPPORT FITTING CRACKED AT STATION 902.000 LONGERON19 RIGHT.  REMOVED CRACKED INTERCOSTAL SUPPORT.  FABRICATED NEW INTERCOSTAL SUPPORTS. PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA AND INTERCOSTAL SUPPORT IAW DC8 SRM 51-1-20D, 51-3-1, ATI REPAIR SPECIFICATIONS NUMBER 2003-05, DOUGLAS DRAWING 3779498, AND DPS 4.707.
